Couldn't find what you looking for?

TRY OUR SEARCH!

My BF and I had sex on Feb 14 and the condom broke. He finished in me. It was the second last day of my period (5 days bleeding on fairly regular 28 day cycles), but we freaked out and I took plan b just half an hour later. Three days later I got brown spotting different from my period which I assume was from the plan b. However, the week my period was due (March 11 or so) I had constant cramping but the bleeding never came. Now a week after that and the cramps are gone (it's the 19th of March), still no bleeding, but I feel like I gained weight and my breasts seem bigger. I took 2 pregnancy tests: one on March 15 and one on March 18. Both negative. What's going on with me?

Loading...

Hi Guest,

You are likely experiencing side effects from Plan B.  It can make your next SEVERAL periods early or late and heavier or lighter than normal.

Your cycle should return to normal in time.

It isn't likely that you are pregnant if you had sex on day 4 of your period.  Normally, you won't ovulate until between days 11 and 16 of your cycle, sperm can last about 5 days.  In other words, there wouldn't be an egg to fertilize.  Plus, you took Plan B in time.

Hope it helps.

 

Reply

Loading...